# SDR VNAA20241014014

- Difficulty date: October 5, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R134001
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF AIRCRAFT BUSHING AT HINGE # 3 OUTBD, BORE WAS FOUND BIGGER DIAMETER THAN THE STANDARD AT RH AILERON.    REPAIR WAS PERFORMED ON REAR SPAR RH WING AILERON HINGE 3 OUTBD LUG PER REO 690-57-51-390 REV. - -
